About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 610852, 9 pages
http://dx.doi.org/10.1155/2012/610852
Research Article

Some Proximal Methods for Solving Mixed Variational Inequalities

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 15 February 2012; Accepted 28 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor and Zhenyu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brezis, Operateur Maximaux Montones et Semigroupes de Contractions Dans les Espaces de Hilbert, North-Holland, Amesterdam, The Netherlands, 1973. View at Zentralblatt MATH
  2. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, NY, USA, 1995. View at Zentralblatt MATH
  3. F. Giannessi, A. Maugeri, and P. M. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Methods, vol. 58 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Zentralblatt MATH
  4. R. Glowinski, J.-L. Lions, and R. Tremolieres, Numerical Analysis of Variational Inequalities, vol. 8 of Studies in Mathematics and its Applications, North-Holland Publishing, Amsterdam, The Netherlands, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. M. Korpelevič, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976.
  6. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. A. Noor, “Fundamentals of mixed quasi variational inequalities,” International Journal of Pure and Applied Mathematics, vol. 15, no. 2, pp. 137–258, 2004. View at Zentralblatt MATH
  9. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Noor, “On an implicit method for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 147, no. 2, pp. 411–417, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Noor, “Some iterative methods for general nonconvex variational inequalities,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2955–2961, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. A. Noor, E. Al-Said, K. I. Noor, and Y. Yao, “Extragradient methods for solving nonconvex variational inequalities,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3104–3108, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. A. Noor, K. I. Noor, S. Zainab, and E. Al-Said, “Study on unified implicit methods for solving variational inequalities,” International Journal of Physical Sciences, vol. 7, no. 2, pp. 222–225, 2012.
  14. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Zentralblatt MATH